Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irregular menstruation. Taking Meprate and Glyciphage. Reason?

My wife is 23 yrs old, she is having eregular mensuration problem last 5 year. Last one year i was watch that mensuration happens 60 to 70 days.
Last month She is taken (start 08.03.2013)MEPRATE AND GLYCIPHAGE SR 500mg 10 tablet , each every day. After taken 10 days, 14th day(03.22.2013) was mensuration happen but stay 4 days and after 14 day(04.01.2013) some rash showing in vaginal area. And now taken ORNI 500mg last 4 days (2 no each day) Now today(04.05.2013) again mensuration occurs. All of the madecin taken against Dr. prescribe.
Any reason for eragular mensuration occurs within 10days????????
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
It seems that your wife is having polycystic ovaries that is causing the irregular and delayed periods. This needs a proper and regular hormonal treatment after proper investigations under the guidance of your gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor